uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
L-P Spectral Radius Estimates for the Lame System on an Infinite Sector
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2008 (English)In: Experimental Mathematics, ISSN 1058-6458, E-ISSN 1944-950X, Vol. 17, no 3, 333-339 p.Article in journal (Refereed) Published
Abstract [en]

We prove, using interval analysis methods, that the L-2, L-4, and L-8 spectral radii of the traction double layer potential operator associated with the Lame system on all infinite sector in R-2 are within 2.5 x 10(-3), 10(-2), and 10(-2), respectively, from a certain conjectured value that depends explicitly on the aperture of the sector and the Lame moduli of the system. We also indicate how to extend these results to L-P for entire intervals of p, p >= 2.

Place, publisher, year, edition, pages
2008. Vol. 17, no 3, 333-339 p.
Keyword [en]
Lame system, traction conormal derivative, spectral radius, interval analysis, computer-aided proof
National Category
URN: urn:nbn:se:uu:diva-107825DOI: 10.1080/10586458.2008.10129040ISI: 000260196600006OAI: oai:DiVA.org:uu-107825DiVA: diva2:233273
Available from: 2009-08-31 Created: 2009-08-31 Last updated: 2012-05-02
In thesis
1. On some computer-aided proofs in analysis
Open this publication in new window or tab >>On some computer-aided proofs in analysis
2007 (English)Licentiate thesis, comprehensive summary (Other academic)
Place, publisher, year, edition, pages
Uppsala: Department of Mathematics, Uppsala University, 2007. 14 p.
U.U.D.M. report / Uppsala University, Department of Mathematics, ISSN 1101-3591 ; 2007:29
National Category
Research subject
Mathematics; Mathematics
urn:nbn:se:uu:diva-141509 (URN)
Available from: 2011-01-12 Created: 2011-01-12 Last updated: 2011-01-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Johnson, Tomas
By organisation
Department of Mathematics
In the same journal
Experimental Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 248 hits
ReferencesLink to record
Permanent link

Direct link